# SDR AALA20001700

- Difficulty date: October 11, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Inoperative
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1248 - EN ROUTE DEN-DFW, SHORTLY AFTER TAKEOFF DETECTED SMOKE IN THE CABIN.  RETURNED DEN AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT AND LEFT SIDE RECIRCULATING FAN FILTERS PER THE MM.  NO FURTHER SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
